Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is it necessary to check my cholesterol after taking certain medications for 6 months ?

Age-45, 5 ft & 1inch, 110 lb In Oct,2007, T.cholesterol -211.3 mg/dl, HDL-C-45.1 mg/dl, LDL-137.5 mg/dl In April,2010 T.cholesterol -217mg/dl, HDL-64 mg/dl, LDL-134 mg/dl C/H Ratio 3.39 , For ECG (5 times) one time-result- Inferior Ischemia , according to one physician, I took Clopilet(1 time ) & VASTAREL-MR (2 times) for 6 months in 2008, I took Atocol for 3 months in 2010,After that I didn t test Tcholesterol, HDL & LDL I have no symptom for heart disease , I would like to know that \
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Because of high Triglycerides, LDL, you need to take Clopilet and Vastarel MR. These drugs reduce the lipids in the blood to prevent any heart attack or chect pain. Since you have inferior wall ischemia you may need proper fluid management and right diet as advised by the Cardiologist. STOP SMOKING if you are a smoker. No pan chewing also. Eat more green leafy vegetables as the niacin in that helps to reduce Triglycerides.
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor